# SDR CA120711002

- Difficulty date: July 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Condition: Failed
- Location: Lt Engine
- Part time: 13,571 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW DECLARED AN EMERGENCY LANDING IN YOW, DUE TO A NUMBER 1 (ONE) HYDRAULIC SYSTEM FAILURE. THE FLIGHT LANDED WITHOUT INCIDENT AND WAS ABLE TO TAXI NORMALLY TO THE ARRIVAL GATE.   LEVEL FL400 "HYD 1 LOW QTY" MSG. QUANTITY WAS "0". SYSTEM PRESS SLOWLY DECREASED UNTIL "HYD 1 LO PRESS" & "HYD 1 EDP FAIL" MSGS APPEARED SIMULTANEOUSLY. ELECTRIC HYD PUMP TURNED OFF MANUAL AFTER SYS PRESS DROPPED BELOW 2000 PSI.  LH ENGINE EDP REPLACED PER AMM 29-11-01 AMM 05-50-23-200 PROCEDURE
